# SDR CA970528027

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: NAS1465
- Condition: Broken
- Location: Main Wheel
- Component: Loral, 95308011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL TIE BOLT FAILURE WITH SUBSEQUENT MAIN WHEEL HALF AND BRAKE DAMAGE. WHEEL AND BRAKE REPLACED.
